American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C47) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[2] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[3] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[4] Laura Castaño–García and Juan J. Moreno–Balcázar. Zeros of varying Laguerre--Krall orthogonal polynomials. Proc. Amer. Math. Soc. 141 (2013) 2051-2060.
Abstract, references, and article information   
View Article: PDF

[5] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information   
View Article: PDF

[6] Francisco Marcellán and Fernando R. Rafaeli. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011) 3929-3936. MR 2823039.
Abstract, references, and article information   
View Article: PDF

[7] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF

[8] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li-Chien Shen. Orthogonal polynomials on the unit circle associated with the Laguerre polynomials. Proc. Amer. Math. Soc. 129 (2001) 873-879. MR 1802005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1